I started this drug as I just couldn't get out of bed - I thought it was all from the pain from my disease - but although I have started living again I find going to sleep may take hours, and then an hour later I wake again and am restless. Sometimes I need a sleep for an hour when I get home. Once I get past 2 - 3 am my sleep is unbroken, but at least I have the energy to face the day. I take it just before bed. Is this the best time? I have been on it for few weeks.
I would take it first thing in the morning as it can cause sleeplessness. It will still give you the relief you are seeking. You will have to skip a dose in order to start taking in the morning as you don't want to take two doses in the same twenty four hours.
I was on effexor about 6 months ago and i dont remember it making me sleepy, i know it did give me alot of energy and some insomnia. I am currently winging myself off lexapro to get back on effexor since it worked great for my depression. Why did i get off of it again?? LOL, anyway good luck and keep me posted.
I have been on effexor for some time, I never had any problem with not wanting to get out of bed. I gave me a lot of energy, but unfortunately it did cause insomnia, just exactly as you describe. Don't know your dosage information but if it is one time per day I would definitely move it to morning, yes you will have to skip a dose so you you get too much in your system. If it is twice a day dosage you may have to discuss taking it at a little earlier time. I had to be put on a sleeping pill which also is an option but honestly only gives me 5 to 6 hours of uninterrupted sleep, but I do not seem to suffer from any fatique from it.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 1 answer
Posted 19 Jun 2011 • 3 answers
Posted 2 Oct 2011 • 8 answers
Posted 2 Nov 2014 • 1 answer
Posted 19 Apr 2017 • 2 answers